# SDR SWAA2012100408259

- Difficulty date: September 8, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 43,923 hours, 25,508 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER "T" CHORD CORRODED AT BS 986, RBL 43.  REMOVED AND REPLACED "T" CHORD PER SRM.
